# SDR HALA2020022000040

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 35,383 hours, 5,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING STRIP MISSING AT 4L DOOR FLOOR AREA. // REPLACED MISSING LIGHTED EMERGENCY STRIP PER A330 AMM 33-51
OPS CHK GOOD OK FOR SVC.
